Your Cart

Your cart is empty

Home  >  Volume 28. No.1 (Nov. 2014)

2. A Generalized Laplace Decomposition Method for Differential Equations by O. A. Taiwo, J. A. Osilagun, O. S. Odetunde and K. K. A. Abdullah - Volume28, No. 1, (November, 2014), pp 9 – 14
Sale price: $5.00
Quantity:

Abstract 

In this paper, a new algorithm that generalizes themodified Laplace decomposition method is developed that further facilitate easy computation and  improves accuracy. A comparative study between the  new algorithm and the modified Laplace decomposition method are carried out with illustrative  examples where the efficiency and power of the new  techniques are shown for wide classes of problems in mathematical physics. The solutions obtained are  better than the existing results. 

Keywords:Laplace transform, Adomian polynomial, decomposition, algorithm, accuracy.

Close
Loading...